# SDR ABXA2022021825

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 85,099 hours, 29,199 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE EEC EICAS MESSAGE AND LEFT ENG EEC SWITCH INOP. AIRCRAFT BACK TO GATE AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LT EEC IAW B767 MEL 73-21-22. PLACARDS INSTALLED;  A/C RELEASED ETOPS 180. NO MAINT. DEACTIVATION REQUIRED. AIRCRAFT RETURNED TO SERVICE.
